Re: no period after switching pill and then completely stopping birth control
My best guest is you aren't pregnant, but you did double up on extra estrogen and artificial hormones a lot. By taking the pill and double up on PLAN B (which is like the pill on steroids) you probably overloaded your body with hormones and that is what your body is reacting to.
Also, a lot of women have problems with getting irregular periods after stopping the pill. A lot of the time they are very late, early, light, etc. I would say you are fine.
Plus if he didn't ejaculate inside you, it is very unlikely you would be pregnant, as long as he 1.) went to the bathroom before hand. 2.) Correctly pulled out before ejaculation.
< edited >
This is my opinion, but it is very unlikely that you are pregnant.
Last edited by hb-mod; 12-29-2010 at 11:49 AM.
Reason: Please don't post unapproved websites, per Posting Policy. Thanks.